# SDR SWAA2023021088971

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 986.5 IS CORRODED ON TOP CAP 6 INCHES INBOARD OF R-2 DOOR SILL<[01] FOUND EXFOLIATE CORROSION AROUND FASTENER HOLE; OUT OF LIMITS PER SRM;53-70-51-1A-1;[02] REMOVED INTERCOSTAL BETWEEN STA. 986.5 AND STA. 1006 AND RBL 38; AND ATTACH ANGLES; PER REF SRM 51-40-02-0G-0[12] LOCATED AND DRILLED; NEW T CHORD P/N 53100011-002 PO# 1792296 REF. EA NO. 13-01967;[13] CORRECTION STEP 12; ENTER IN ERROR.;[14] AFT CABIN FLOOR BEAM 986.5 REPAIR AREA; FOUND HOLES STANDARD SIZE AND DRILLED TO THE NEXT OVERSIZE AS PER SRM 51-40-05-0G-0 AND SRM 53-70-51-2R-4 REPAIR 4.;[15] AFT CABIN FLOOR BEAM 986.5 REPAIR AREA; FOUND ANGLE @ STA 967 & STA 986 WITH NO DISCREPANCIES NOTED AND DOES NOT INTERFERE WITH THE REPAIR AS PER SRM 53-70-51-2R-4 REPAIR 4;[30] INSTALLED REPLACEMENT REPAIR PARTS ON FLOOR BEAM STA 986.5 FROM RBL 27 TO RBL 52 PER RE EA 1-753-22432 REV - AND ATS ER 13-01967;[31] APPLIED FILLET SEAL ON REPAIR AND INTERNAL GAPS; PER REF SRM 51-20-05-0G-0 AND APPLIED PRIMER TO THE FASTENERS HEADS PER REF SOPM 20-41-02;[32] VERIFIED STEP 30 AND 31 INSTALLATION OF REPAIR PARTS; SEALANT AND PRIMER APPLICATION.
